# SDR SWIA2021071959592

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 45,030 hours, 38,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Nose Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE MASTER CAUTION MESSAGES.  PERFORMED QRH PROCEDURE AND LANDED BACK AT SFO.    (FLIGHT 5638 - FILED CLOSED)    FOUND NLG OLEO CENTERED PROXIMITY SENSOR AND  BRACKET DAMAGED, REMOVED AND REPLACED NLG OLEO CENTERED PROXIMITY SENSOR /HARNESS ASSEMBLY AND BRACKET WITH NEW IN REF TO CRJ200 MM CH 32-61-05 AND PERFORMED GEAR SWINGS IN REF TO CRJ2OO MM CH32-30-00, GEAR DISAGREE CAUTION AND NOSE DOOR OPEN CAUTION MESSAGES NO LONGER PRESENT, OPS CHECKS GOOD, RESTORED AIRCRAFT TO NORMAL CONFIGURATION
